# SDR ASAA11410040

- Difficulty date: April 5, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577523
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT STA 727E + 9" AT STR 24R HAS A NICK/DENT.  REMOVED DAMAGED SKIN FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW B737 400 SRM 53 00 01 FIG 201 REPAIR 31.
